MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539260
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be used in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the inner sheath was fractured during the release.The procedure was completed using another of the same device.There was no patient complications reported as a result of this event and the patient's condition remained stable after the procedure.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's facility name: (b)(6) hospital - reported here as the facility name exceeded character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be used in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the inner sheath was fractured during the release.The procedure was completed using another of the same device.There were no known patient complications were reported as a result of this event and the patients condition remained stable after the procedure.
 
Additional Manufacturer Narrative
Block b5 has been corrected.Block e1: the initial reporter's facility name: (b)(6) hospital reported here as the facility name exceeded character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Additional Manufacturer Narrative
Block b5 has been corrected.Block e1: the initial reporter's facility name: (b)(6).Blocks e1 (initial reported address 1 and 2) and h6 have been corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be used in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.The patient's anatomy was tight.During the procedure, the inner guide catheter was fractured during deployment.The broken guide catheter was removed from the patient using biopsy forceps.The procedure was completed using another of the same device.There was no patient complications reported as a result of this event and the patient's condition remained stable after the procedure.
 
Additional Manufacturer Narrative
Blocks b1, b2, b5, and h1 have been corrected.Block e1: the initial reporter's facility name: the first affiliated hospital of fujian medical university - reported here as the facility name exceeded character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.Imdrf impact code f2301 captures the used of additional device to remove the broken guide catheter.Block h11: a flexima biliary stent and delivery system were received for analysis and the device was returned without the guide catheter, which was detached.Furthermore, it was observed that the push catheter was bent.No other problems were noted with the stent and delivery system.Product analysis confirmed the reported event of catheter guide break.It is most likely that procedural factors such as handling of the device and the technique used by the physician during the procedure likely resulted in the damages encountered.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21260242
Report Number3005099803-2025-00160
Device Sequence Number20846868
Product Code FGE
UDI-Device Identifier08714729162575
UDI-Public(01)08714729162575(17)270430(10)33935848
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539260
Device Catalogue NumberM00539260
Device Lot Number0033935848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer01/28/2025
02/09/2025
03/27/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date01/30/2025
03/03/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight68 KG